# SDR GUU2005F00058

- Difficulty date: October 11, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: MS28775112
- Condition: Worn
- Location: Nr 3 Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NO BRAKES AFTER PRESSING THE RT BRAKE PEDAL.  REPLACED NR 3 AND 4 BRAKE ASSEMBLIES.  UPON BRAKE REMOVAL, DETERMINED NR 3 BRAKE SWIVEL FITTING O-RING TO BE LEAKING.  (K)
